# SDR AALA20170921001

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,654 hours, 8,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147W25302
- Condition: Cracked
- Location: Bs 1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO FLOORBEAM UPPER TEE UNDERSIDE RADIUS AT BS 1874, RBL 42.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02, DWG  51-20-00-1, AND DRAWING 147W2530.
